28 Publications

Mark all

[28]
2022 | Preprint | LibreCat-ID: 31189 LibreCat | arXiv
 
[27]
2022 | Journal Article | LibreCat-ID: 31193
Spectral Asymptotics for Kinetic Brownian Motion on Surfaces of Constant Curvature
M. Kolb, T. Weich, L.L. Wolf, Annales Henri Poincaré 23 (2022) 1283–1296.
LibreCat | DOI | arXiv
 
[26]
2022 | Journal Article | LibreCat-ID: 35306
Ruelle–Pollicott resonances for manifolds with hyperbolic cusps
Y. Guedes Bonthonneau, T. Weich, Journal of the European Mathematical Society 24 (2022) 851–923.
LibreCat | DOI
 
[25]
2022 | Journal Article | LibreCat-ID: 35322
Poisson transforms for trees of bounded degree
K.-U. Bux, J. Hilgert, T. Weich, Journal of Spectral Theory 12 (2022) 659–681.
LibreCat | DOI
 
[24]
2022 | Journal Article | LibreCat-ID: 31057
Semiclassical formulae For Wigner distributions
S. Barkhofen, P. Schütte, T. Weich, Journal of Physics A: Mathematical and Theoretical 55 (2022).
LibreCat | DOI | arXiv
 
[23]
2021 | Preprint | LibreCat-ID: 31059 LibreCat | arXiv
 
[22]
2021 | Preprint | LibreCat-ID: 31058 LibreCat | arXiv
 
[21]
2021 | Journal Article | LibreCat-ID: 31263
High frequency limits for invariant Ruelle densities
C. Guillarmou, J. Hilgert, T. Weich, Annales Henri Lebesgue 4 (2021) 81–119.
LibreCat | DOI | arXiv
 
[20]
2021 | Preprint | LibreCat-ID: 31190
Higher rank quantum-classical correspondence
J. Hilgert, T. Weich, L.L. Wolf, ArXiv:2103.05667 (2021).
LibreCat | arXiv
 
[19]
2021 | Preprint | LibreCat-ID: 32099 | OA
Wave Front Sets of Nilpotent Lie Group Representations
T. Weich, J. Budde, ArXiv:2103.02968v1 (2021).
LibreCat | Files available
 
[18]
2021 | Preprint | LibreCat-ID: 32097 | OA
SRB Measures of Anosov Actions
T. Weich, Y. Guedes Bonthonneau, C. Guillarmou, ArXiv:2103.12127 (2021).
LibreCat | Files available
 
[17]
2020 | Journal Article | LibreCat-ID: 31264
Pollicott-Ruelle Resonant States and Betti Numbers
B. Küster, T. Weich, Communications in Mathematical Physics 378 (2020) 917–941.
LibreCat | DOI
 
[16]
2020 | Preprint | LibreCat-ID: 32101 | OA
Ruelle-Taylor resonaces of Anosov actions
T. Weich, Y. Guedes Bonthonneau, C. Guillarmou, J. Hilgert, Arxiv:2007.14275v3 (2020).
LibreCat | Files available
 
[15]
2019 | Journal Article | LibreCat-ID: 31265
Improved fractal Weyl bounds for hyperbolic manifolds. With an appendix by David Borthwick, Semyon Dyatlov and Tobias Weich
S. Dyatlov, D. Borthwick, T. Weich, Journal of the European Mathematical Society 21 (2019) 1595–1639.
LibreCat | DOI | arXiv
 
[14]
2019 | Preprint | LibreCat-ID: 31191
Spectral Asymptotics for Kinetic Brownian Motion on Hyperbolic Surfaces
M. Kolb, T. Weich, L.L. Wolf, ArXiv:1909.06183 (2019).
LibreCat | arXiv
 
[13]
2017 | Journal Article | LibreCat-ID: 31268
Global Normal Form and Asymptotic Spectral Gap for Open Partially Expanding Maps
F. Faure, T. Weich, Communications in Mathematical Physics 356 (2017) 755–822.
LibreCat | DOI | arXiv
 
[12]
2017 | Journal Article | LibreCat-ID: 31267
Classical and quantum resonances for hyperbolic surfaces
C. Guillarmou, J. Hilgert, T. Weich, Mathematische Annalen 370 (2017) 1231–1275.
LibreCat | DOI | arXiv
 
[11]
2017 | Journal Article | LibreCat-ID: 31272
Wave front sets of reductive Lie group representations III
B. Harris, T. Weich, Advances in Mathematics 313 (2017) 176–236.
LibreCat | DOI | arXiv
 
[10]
2017 | Journal Article | LibreCat-ID: 31377 | OA LibreCat | Download (ext.)
 
[9]
2016 | Journal Article | LibreCat-ID: 31274
Symmetry reduction of holomorphic iterated function schemes and factorization of Selberg zeta functions
D. Borthwick, T. Weich, Journal of Spectral Theory 6 (2016) 267–329.
LibreCat | DOI | arXiv
 
[8]
2016 | Journal Article | LibreCat-ID: 31289
On the Support of Pollicott–Ruelle Resonanant States for Anosov Flows
T. Weich, Annales Henri Poincaré 18 (2016) 37–52.
LibreCat | DOI | arXiv
 
[7]
2015 | Journal Article | LibreCat-ID: 31291
Asymptotic spectral gap and Weyl law for Ruelle resonances of open partially expanding maps
J.F. ARNOLDI, F. FAURE, T. Weich, Ergodic Theory and Dynamical Systems 37 (2015) 1–58.
LibreCat | DOI | arXiv
 
[6]
2015 | Journal Article | LibreCat-ID: 31293
Resonance Chains and Geometric Limits on Schottky Surfaces
T. Weich, Communications in Mathematical Physics 337 (2015) 727–765.
LibreCat | DOI | arXiv
 
[5]
2014 | Journal Article | LibreCat-ID: 31294
Equivariant spectral asymptotics forh-pseudodifferential operators
T. Weich, Journal of Mathematical Physics 55 (2014).
LibreCat | DOI | arXiv
 
[4]
2014 | Journal Article | LibreCat-ID: 31296
Resonance chains in open systems, generalized zeta functions and clustering of the length spectrum
S. Barkhofen, F. Faure, T. Weich, Nonlinearity 27 (2014) 1829–1858.
LibreCat | DOI | arXiv
 
[3]
2014 | Journal Article | LibreCat-ID: 31297
Formation and interaction of resonance chains in the open three-disk system
T. Weich, S. Barkhofen, U. Kuhl, C. Poli, H. Schomerus, New Journal of Physics 16 (2014).
LibreCat | DOI | arXiv
 
[2]
2013 | Journal Article | LibreCat-ID: 31298
Experimental Observation of the Spectral Gap in Microwave n-Disk Systems
S. Barkhofen, T. Weich, A. Potzuweit, H.-J. Stöckmann, U. Kuhl, M. Zworski, Physical Review Letters 110 (2013).
LibreCat | DOI | arXiv
 
[1]
2012 | Journal Article | LibreCat-ID: 31300
Weyl asymptotics: From closed to open systems
A. Potzuweit, T. Weich, S. Barkhofen, U. Kuhl, H.-J. Stöckmann, M. Zworski, Physical Review E 86 (2012).
LibreCat | DOI | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed

28 Publications

Mark all

[28]
2022 | Preprint | LibreCat-ID: 31189 LibreCat | arXiv
 
[27]
2022 | Journal Article | LibreCat-ID: 31193
Spectral Asymptotics for Kinetic Brownian Motion on Surfaces of Constant Curvature
M. Kolb, T. Weich, L.L. Wolf, Annales Henri Poincaré 23 (2022) 1283–1296.
LibreCat | DOI | arXiv
 
[26]
2022 | Journal Article | LibreCat-ID: 35306
Ruelle–Pollicott resonances for manifolds with hyperbolic cusps
Y. Guedes Bonthonneau, T. Weich, Journal of the European Mathematical Society 24 (2022) 851–923.
LibreCat | DOI
 
[25]
2022 | Journal Article | LibreCat-ID: 35322
Poisson transforms for trees of bounded degree
K.-U. Bux, J. Hilgert, T. Weich, Journal of Spectral Theory 12 (2022) 659–681.
LibreCat | DOI
 
[24]
2022 | Journal Article | LibreCat-ID: 31057
Semiclassical formulae For Wigner distributions
S. Barkhofen, P. Schütte, T. Weich, Journal of Physics A: Mathematical and Theoretical 55 (2022).
LibreCat | DOI | arXiv
 
[23]
2021 | Preprint | LibreCat-ID: 31059 LibreCat | arXiv
 
[22]
2021 | Preprint | LibreCat-ID: 31058 LibreCat | arXiv
 
[21]
2021 | Journal Article | LibreCat-ID: 31263
High frequency limits for invariant Ruelle densities
C. Guillarmou, J. Hilgert, T. Weich, Annales Henri Lebesgue 4 (2021) 81–119.
LibreCat | DOI | arXiv
 
[20]
2021 | Preprint | LibreCat-ID: 31190
Higher rank quantum-classical correspondence
J. Hilgert, T. Weich, L.L. Wolf, ArXiv:2103.05667 (2021).
LibreCat | arXiv
 
[19]
2021 | Preprint | LibreCat-ID: 32099 | OA
Wave Front Sets of Nilpotent Lie Group Representations
T. Weich, J. Budde, ArXiv:2103.02968v1 (2021).
LibreCat | Files available
 
[18]
2021 | Preprint | LibreCat-ID: 32097 | OA
SRB Measures of Anosov Actions
T. Weich, Y. Guedes Bonthonneau, C. Guillarmou, ArXiv:2103.12127 (2021).
LibreCat | Files available
 
[17]
2020 | Journal Article | LibreCat-ID: 31264
Pollicott-Ruelle Resonant States and Betti Numbers
B. Küster, T. Weich, Communications in Mathematical Physics 378 (2020) 917–941.
LibreCat | DOI
 
[16]
2020 | Preprint | LibreCat-ID: 32101 | OA
Ruelle-Taylor resonaces of Anosov actions
T. Weich, Y. Guedes Bonthonneau, C. Guillarmou, J. Hilgert, Arxiv:2007.14275v3 (2020).
LibreCat | Files available
 
[15]
2019 | Journal Article | LibreCat-ID: 31265
Improved fractal Weyl bounds for hyperbolic manifolds. With an appendix by David Borthwick, Semyon Dyatlov and Tobias Weich
S. Dyatlov, D. Borthwick, T. Weich, Journal of the European Mathematical Society 21 (2019) 1595–1639.
LibreCat | DOI | arXiv
 
[14]
2019 | Preprint | LibreCat-ID: 31191
Spectral Asymptotics for Kinetic Brownian Motion on Hyperbolic Surfaces
M. Kolb, T. Weich, L.L. Wolf, ArXiv:1909.06183 (2019).
LibreCat | arXiv
 
[13]
2017 | Journal Article | LibreCat-ID: 31268
Global Normal Form and Asymptotic Spectral Gap for Open Partially Expanding Maps
F. Faure, T. Weich, Communications in Mathematical Physics 356 (2017) 755–822.
LibreCat | DOI | arXiv
 
[12]
2017 | Journal Article | LibreCat-ID: 31267
Classical and quantum resonances for hyperbolic surfaces
C. Guillarmou, J. Hilgert, T. Weich, Mathematische Annalen 370 (2017) 1231–1275.
LibreCat | DOI | arXiv
 
[11]
2017 | Journal Article | LibreCat-ID: 31272
Wave front sets of reductive Lie group representations III
B. Harris, T. Weich, Advances in Mathematics 313 (2017) 176–236.
LibreCat | DOI | arXiv
 
[10]
2017 | Journal Article | LibreCat-ID: 31377 | OA LibreCat | Download (ext.)
 
[9]
2016 | Journal Article | LibreCat-ID: 31274
Symmetry reduction of holomorphic iterated function schemes and factorization of Selberg zeta functions
D. Borthwick, T. Weich, Journal of Spectral Theory 6 (2016) 267–329.
LibreCat | DOI | arXiv
 
[8]
2016 | Journal Article | LibreCat-ID: 31289
On the Support of Pollicott–Ruelle Resonanant States for Anosov Flows
T. Weich, Annales Henri Poincaré 18 (2016) 37–52.
LibreCat | DOI | arXiv
 
[7]
2015 | Journal Article | LibreCat-ID: 31291
Asymptotic spectral gap and Weyl law for Ruelle resonances of open partially expanding maps
J.F. ARNOLDI, F. FAURE, T. Weich, Ergodic Theory and Dynamical Systems 37 (2015) 1–58.
LibreCat | DOI | arXiv
 
[6]
2015 | Journal Article | LibreCat-ID: 31293
Resonance Chains and Geometric Limits on Schottky Surfaces
T. Weich, Communications in Mathematical Physics 337 (2015) 727–765.
LibreCat | DOI | arXiv
 
[5]
2014 | Journal Article | LibreCat-ID: 31294
Equivariant spectral asymptotics forh-pseudodifferential operators
T. Weich, Journal of Mathematical Physics 55 (2014).
LibreCat | DOI | arXiv
 
[4]
2014 | Journal Article | LibreCat-ID: 31296
Resonance chains in open systems, generalized zeta functions and clustering of the length spectrum
S. Barkhofen, F. Faure, T. Weich, Nonlinearity 27 (2014) 1829–1858.
LibreCat | DOI | arXiv
 
[3]
2014 | Journal Article | LibreCat-ID: 31297
Formation and interaction of resonance chains in the open three-disk system
T. Weich, S. Barkhofen, U. Kuhl, C. Poli, H. Schomerus, New Journal of Physics 16 (2014).
LibreCat | DOI | arXiv
 
[2]
2013 | Journal Article | LibreCat-ID: 31298
Experimental Observation of the Spectral Gap in Microwave n-Disk Systems
S. Barkhofen, T. Weich, A. Potzuweit, H.-J. Stöckmann, U. Kuhl, M. Zworski, Physical Review Letters 110 (2013).
LibreCat | DOI | arXiv
 
[1]
2012 | Journal Article | LibreCat-ID: 31300
Weyl asymptotics: From closed to open systems
A. Potzuweit, T. Weich, S. Barkhofen, U. Kuhl, H.-J. Stöckmann, M. Zworski, Physical Review E 86 (2012).
LibreCat | DOI | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed